MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform displayed user advisory (ua) 28 (loss of clutch connectivity) error message was confirmed in the archive review but not during the initial functional testing.The faulty power distribution board (pdb) was replaced to remedy the fault.Review of the archive data indicated user advisory (ua) 28 errors occurred around the reported event date, thus confirming the reported complaint.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, encoder drive shaft does not rotate smoothly, exhibits binding and resistance and the backlight of lcd is not functional.The sticky clutch plate was deburred and the lcd was replaced to address the issue.The platform was further tested using the manikin with lrtf (large resuscitation test fixture) with continuous compressions with a good known test battery until discharged and passed with no issue or faults observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform (b)(4).
 
Event or Problem Description
It was reported that during a shift check, the autopulse platform ((b)(4)) displayed user advisory (ua) 28 (loss of clutch connectivity) error message.No patient involved with this event.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8254524
Report Number3010617000-2019-00035
Device Sequence Number2463711
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1